MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM14X60MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM14X60MM; KNEE STEMS
Catalog Number 151314060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Anemia (1706)
Date of Event 02/15/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6).Study no: (b)(6).Clinical adverse event received for post-operative anemia.Device related: definitely not.Procedure related: definitely.Date of event: 15 feb 2020.Date of implant: (b)(6) 2020.Date of revision: no information provided.Device location: left.Treatment/impact: 2 x erythrocyte concentrate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d6, h4: the information provided regarding the manufacturing date and implantation date are identified to be conflicting.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, prt 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10.Corrected: h4.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, ¿clinical adverse event received¿.Quantity manufactured: (b)(4).Date of manufacture: 07/03/2019.Any anomalies or deviations identified in dhr: none.Expiry date: 06/30/2029.Ifu reference: (b)(4).A manufacturing record evaluation was performed for the finished device product description: atune pressfit str stem 14x60mm product code: 151314060 lot number: j42k41 and no non-conformances were identified, however not related to the reported failure mode of the complaint.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: 1)quantity manufactured: (b)(4).2)date of manufacture: 07/03/2019.3)any anomalies or deviations identified in dhr: none.4)expiry date: 06/30/2029.5)ifu reference: (b)(4).Device history review: a manufacturing record evaluation was performed for the finished device product description: atune pressfit str stem 14x60mm product code: 151314060 lot number: j42k41 and no non-conformances were identified, however not related to the reported failure mode of the complaint.

Brand Name
ATUNE PRESSFIT STR STEM14X60MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23368129
Report Number1818910-2025-18023
Device Sequence Number9118965
Product Code JWH
UDI-Device Identifier10603295043607
UDI-Public(01)10603295043607(17)290630(10)J42K41
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151314060
Device Lot NumberJ42K41
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer11/19/2025
12/17/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/01/2025
12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 16X80MM; ATTUNE CRS FEMORAL LT SZ 7 CEM; ATTUNE CRS RP INSRT SZ 7 6MM; ATTUNE MEDIAL DOME PAT 41MM; ATUN TIB SLV M/L 37MM HALF POR; ATUNE REV RP TIB BASE SZ 5 CEM; COMPETITOR (OTIPAC 80 REFOBACIN BONE CEMENT R); COMPETITOR CEMENT (PALACOS R+G 2X20); COMPETITOR PRODUCT (TEKNIMED.); COMPETITOR(OTIPAC 60 REFOBACIN BONE CEMENT R)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown